Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Feb 12, 2011, 4:39 AM MST for 7 counties in Wyoming. It took effect at Feb 13, 2011, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 12, 2011, 4:39 AM MST (11:39 UTC)
- In effect from
- Feb 13, 2011, 2:00 AM MST
- Expired
- Feb 12, 2011, 11:07 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 114 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 11.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1948 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817 WWUS75 KCYS 121139 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 439 AM MST SAT FEB 12 2011 ...A PROLONGED PERIOD OF STRONG WINDS ACROSS SOUTHEAST WYOMING... .STRONG MID-LEVEL WINDS WILL CONTINUE OVER SOUTHEAST WYOMING TODAY AND WILL COMBINE WITH A STRONG PRESSURE GRADIENT IN PLACE TO CREATE STRONG WINDS ACROSS SOUTHEAST WYOMING TODAY THROUGH SUNDAY EVENING. WYZ106-110-116-117-130015- /O.EXT.KCYS.HW.W.0018.000000T0000Z-110214T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 439 AM MST SAT FEB 12 2011 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MST SUNDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM MST SUNDAY. * TIMING...THROUGH 6 PM SUNDAY. THE STRONGEST WINDS WILL LIKELY OCCUR LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. * WINDS...SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OVER 60 MPH. * VISIBILITIES...AREAS OF BLOWING SNOW MAY REDUCE VISIBILITIES TO LESS THAN A ONE-HALF MILE IN SPOTS...ESPECIALLY IN THE ARLINGTON AREA. * IMPACTS...THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR POTENTIALLY STRONG WINDS ALONG INTERSTATES 80 AND 25 THROUGH SOUTHEAST WYOMING. ALSO SOME BLOWING SNOW ACROSS ROADWAYS MAY CREATE ICY PATCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ101>105-107>109-111>115-118-119-130015- /O.NEW.KCYS.HW.A.0010.110213T0900Z-110214T0100Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...MUDDY GAP... MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... TORRINGTON...RAWLINS...SINCLAIR...HANNA...BAGGS...DIXON... SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY... WOODS LANDING...LARAMIE...CHEYENNE...BURNS...CARPENTER...ALBIN... PINE BLUFFS 439 AM MST SAT FEB 12 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. * TIMING...FROM 2 AM SUNDAY THROUGH 6 PM SUNDAY. * WINDS...THE POTENTIAL EXISTS FOR WEST WINDS TO BE SUSTAINED AT 35 TO 45 MPH...WITH GUSTS OVER 60 MPH. WIND GUSTS IN THE MOUNTAINS WILL BE OVER 70 MPH. * IMPACTS...PEOPLE PLANNING TRAVEL IS SOUTHEAST WYOMING SHOULD BE AWARE OF THE POSSIBLE HIGH WINDS LATE TONIGHT THROUGH SUNDAY. CHECK THE LATEST WEATHER FORECAST BEFORE VENTURING OUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DAUGHERTY
1 follow-up statement
624 WWUS75 KCYS 121807 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1107 AM MST SAT FEB 12 2011 ...A PROLONGED PERIOD OF STRONG WINDS FOR MUCH OF SOUTHEAST WYOMING THROUGH SUNSET... .STRONG WINDS IN THE UPPER ATMOSPHERE OVER THE CENTRAL ROCKIES WILL CONTINUE THROUGH SUNDAY. AT THE SAME TIME...THERE WILL BE A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS SOUTHEAST WYOMING. THE COMBINATION WILL PRODUCE WIND GUSTS BETWEEN 60 AND 70 MPH IN AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH SUNDAY AND OVER MUCH OF THE REST OF SOUTHEAST WYOMING LATE THIS EVENING THROUGH SUNDAY. WYZ111-113-121915- /O.CAN.KCYS.HW.A.0010.110213T0900Z-110214T0100Z/ SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...BAGGS...DIXON...SARATOGA...ENCAMPMENT... RIVERSIDE 1107 AM MST SAT FEB 12 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH OVER THESE AREAS MAINLY DURING THE DAY ON SUNDAY. SINCE THE WINDS ARE NOT EXPECTED TO REACH HIGH WIND CRITERIA...GUSTS UP TO 60 MPH...THE HIGH WIND WATCH HAS BEEN CANCELLED. $$ WYZ101>105-107>109-112-114-115-118-119-122315- /O.UPG.KCYS.HW.A.0010.110213T0900Z-110214T0100Z/ /O.EXB.KCYS.HW.W.0018.110213T0400Z-110214T0100Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL CARBON COUNTY-SIERRA MADRE RANGE-SNOWY RANGE- LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...MUDDY GAP... MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... TORRINGTON...RAWLINS...SINCLAIR...HANNA...CENTENNIAL...ALBANY... WOODS LANDING...LARAMIE...CHEYENNE...BURNS...CARPENTER...ALBIN... PINE BLUFFS 1107 AM MST SAT FEB 12 2011 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 9 PM THIS EVENING THROUGH 6 PM SUNDAY. IN AREAS NEAR THE NEBRASKA BORDER...THE WINDS WILL BECOME STRONG LATE TONIGHT OR SHORTLY AFTER SUNRISE SUNDAY. * WINDS...WESTERLY WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS BETWEEN 60 AND 70 MPH. THE HIGHER GUSTS WILL BE MORE LIKELY OVER AND NEAR THE MOUNTAINS. * IMPACTS...PEOPLE PLANNING TRAVEL IN SOUTHEAST WYOMING SHOULD BE AWARE OF THE HIGH WINDS LATE THIS EVENING THROUGH SUNDAY. THOSE TRAVELING WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER AND WEST OF THE LARAMIE RANGE WITH REDUCED VISIBILITIES IN PLACES AND SLICK ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ106-110-116-117-122315- /O.CON.KCYS.HW.W.0018.000000T0000Z-110214T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1107 AM MST SAT FEB 12 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST SUNDAY. * TIMING...THROUGH 6 PM SUNDAY. THE STRONGEST WINDS WILL LIKELY OCCUR LATE THIS EVENING THROUGH SUNDAY MORNING. * WINDS...SOUTHWEST AT 40 TO 50 MPH WITH GUSTS TO 70 MPH. * RECENT WIND INFORMATION...GUSTS BETWEEN 60 AND 70 MPH HAVE BEEN COMMON SINCE 1 AM IN THIS AREA. THE HIGHEST WIND GUST HAS BEEN 75 MPH AT 755 AM ABOUT 15 MILES SOUTHWEST OF CHEYENNE. * VISIBILITIES...AREAS OF BLOWING AND DRIFTING SNOW MAY REDUCE VISIBILITIES TO LESS THAN A ONE HALF MILE IN SPOTS...ESPECIALLY IN THE ARLINGTON AREA. * IMPACTS...THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR STRONG WINDS ALONG INTERSTATES 80 AND 25 THROUGH SOUTHEAST WYOMING. ALSO SOME BLOWING SNOW ACROSS ROADWAYS MAY CREATE ICY PATCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WEILAND
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 12, 4:34 AM MST, 5 minutes earlier.
Area forecast discussion, Feb 12, 4:34 AM MST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
434 AM MST SAT FEB 12 2011
.UPDATE...
&&
.AVIATION...12Z TAFS
VERY WINDY CONDITIONS TO CONTINUE FOR OUR SOUTHEAST WYOMING TAFS
TODAY AND PROBABLY THROUGH WEDNESDAY. WEST WINDS OF 25 TO 30 KTS
SUSTAINED WITH GUSTS TO 40KTS THIS MORNING. EXPECTING AN INCREASE
IN WIND SPEEDS TONIGHT WITH GUSTS TO 50KTS POSSIBLE AT KCYS AND
KRWL. VFR CONDITIONS EXPECTED AT ALL AIRPORTS.
CLAYCOMB
&&
.PREV DISCUSSION... /ISSUED 257 AM MST SAT FEB 12 2011/
SHORT TERM...TODAY THROUGH MONDAY NIGHT
THE MAIN CONCERN OVER THE CWA FOR THE NEXT FEW DAYS IS STRONG
WINDS. DRY CONDITIONS WILL PREVAIL DURING THE SHORT TERM. NW FLOW
WILL BE ALOFT TODAY AS AN UPPER RIDGE BUILDS OVER THE ROCKIES. A
STRONG PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE WEST AND
SOUTHWEST AND LOW PRESSURE TO THE NORTHEAST AND EAST WILL RESULT
IN STRONG WINDS OVER MUCH OF THE AREA THROUGH SUN EVENING. 700 MB
WINDS RANGE FROM 50 TO 75 KTS AT TIMES OVER THE WY PORTION OF THE
CWA. WILL KEEP THE HIGH WIND WARNING IN PLACE FOR THE MOUNTAINS
FOR TODAY...BUT EXTENDED IT TO END SUN EVENING. ISSUED A HIGH WIND
WATCH FOR THE LOWER ELEVATIONS OF THE WY PORTION OF THE CWA AS THE
POTENTIAL FOR A WIDE SPREAD HIGH WIND EVENT EXISTS. THE UPPER FLOW
WILL BECOME WEST TONIGHT AS THE RIDGE IS FLATTENED BY A SERIES OF
DISTURBANCES MOVING ACROSS SOUTHERN CANADA AND MONTANA. ON
SUN...THE UPPER FLOW BEGINS TO SHIFT BACK TO THE NW AS THE UPPER
RIDGE REBUILDS OVER THE ROCKIES. THE UPPER RIDGE AXIS WILL BEGIN
TO SHIFT OVER WY SUN NIGHT. AS AN UPPER TROUGH MOVES ONTO THE WEST
COAST MON AND MON NIGHT...THE UPPER FLOW OVER THE FORECAST AREA
WILL SHIFT TO THE SOUTHWEST WITH AN INCREASE IN CLOUD COVER AT
THIS TIME. ONE POSITIVE NOTE...IS THAT MILD TEMPERATURES WILL OCCUR
OVER THE NEXT FEW DAYS. HIGH TEMPERATURES WILL BE FROM 11 TO 16
DEGREES ABOVE NORMAL FROM TODAY THROUGH MON.
LONG TERM...TUESDAY THROUGH SATURDAY
LOOKS LIKE THE WINDS CONTINUE THROUGH MUCH OF THE WEEK. CHALLENGES
WILL BE WIND STRENGTH...FOLLOWED BY TIMING OF NEXT STORM SYSTEM
TOWARDS THE END OF THE WEEK.
700MB WINDS REMAIN AT OR ABOVE 50KTS THROUGH THE DAY TUESDAY INTO
WEDNESDAY MORNING. WOULD ANTICIPATE WIND WARNINGS TO CONTINUE INTO
WEDNESDAY MORNING IF THESE WINDS STAY THIS HIGH. GOOD THING WITH
THESE WINDS IS THAT TEMPERATURES ARE GOING TO BE QUITE MILD. WITH
LOWS IN THE UPPER 20S AND LOW 30S...WITH HIGHS IN THE UPPER 50S
AND POSSIBLY SOME LOW 60S FOR BOTH TUESDAY AND WEDNESDAY.
THERE ARE SOME DIFFERENCES IN THE MODELS ON ARRIVAL OF NEXT STORM
SYSTEM. GFS MUCH FASTER THAN THE NEW ECMWF...BRINGING A SHORTWAVE
INTO WESTERN WYOMING THURSDAY MORNING. 00Z ECMWF HOLDS THIS
SHORTWAVE BACK UNTIL THURSDAY EVENING. AFTER DISCUSSION WITH
NEIGHBORING OFFICES...DECIDED TO FOLLOW THE ECMWF MORE CLOSELY AND
DELAY ONSET OF ANY PRECIP UNTIL THURSDAY EVENING. SNOWY AND SIERRA
MADRE RANGES MAY SEE SNOW BEGIN THERE WEDNESDAY EVENING INTO
THURSDAY MORNING...BUT EVERYWHERE ELSE SHOULD BE DRY. ANOTHER WARM
DAY IS EXPECTED THURSDAY AS A RESULT WITH UPPER 50S/LOW 60S ONCE
AGAIN EAST OF THE LARAMIE RANGE.
FRONT FINALLY MAKES ITS WAY INTO EASTERN WYOMING OVERNIGHT
THURSDAY INTO FRIDAY MORNING...FOR A RETURN OF COLDER
TEMPERATURES INTO SATURDAY.
AVIATION...
06Z TAF ISSUANCE...
VFR CONDITIONS WILL PREVAIL OVER THE CWA FOR THE NEXT SEVERAL
DAYS. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 55 KNOTS IN
AREAS ALONG AND WEST OF THE LARAMIE RANGE WILL CONTINUE THROUGH AT
LEAST MIDDAY SUNDAY. THE FLOW ALOFT WILL BE FROM THE NORTHWEST
THROUGH THE WEEKEND AND MAY ALLOW FOR A WEAK TO MODERATE MOUNTAIN
WAVE TONIGHT THROUGH SUNDAY TO THE LEE OF THE SNOWY RANGE.
FIRE WEATHER...STRONG AND GUSTY WINDS WILL OCCUR ACROSS THE
DISTRICT FOR THE NEXT FEW DAYS. FIRE DANGER REMAINS IN THE LOW
CATEGORY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM SUNDAY FOR WYZ106-WYZ110-WYZ116-
WYZ117.
HIGH WIND WATCH FROM 2 AM SUNDAY TO 6 PM SUNDAY FOR WYZ101-
WYZ102-WYZ103-WYZ104-WYZ105-WYZ107-WYZ108-WYZ109-WYZ111-
WYZ112-WYZ113-WYZ114-WYZ115-WYZ118-WYZ119.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...KMD
LONG TERM/AVIATION...CLAYCOMBHazardous weather outlook, Feb 11, 9:03 PM MST, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 903 PM MST FRI FEB 11 2011 WYZ103>105-107-112-114-115-118-121215- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-EAST PLATTE COUNTY-SIERRA MADRE RANGE-SNOWY RANGE- LARAMIE VALLEY-CENTRAL LARAMIE COUNTY- 903 PM MST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT GUSTY WESTERLY WINDS WILL PICK UP MAINLY TONIGHT WITH SOME GUSTS IN EXCESS OF 45 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY AND LOCALLY STRONG WESTERLY WINDS ARE LIKELY SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-109-111-113-119- 121215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- EAST LARAMIE COUNTY- 903 PM MST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ106-110-116-117-121215- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- 903 PM MST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT A HIGH WIND WARNING IS IN EFFECT OVERNIGHT WITH WIND GUSTS IN EXCESS OF 60 MPH LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY VERY STRONG WINDS WILL CONTINUE SATURDAY AND LIKELY SATURDAY NIGHT INTO SUNDAY. THE HIGH WIND WARNING CONTINUES THROUGH NOON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Feb 12, 12:10 AM MST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1210 AM MST SAT FEB 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/11/2011 M59 MPH PLATTE WY DEPT OF HIGHWAYS
&&
GCLAYCOMLocal storm report, Feb 12, 12:54 AM MST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1254 AM MST SAT FEB 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/11/2011 M43.00 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 52 MPH
1150 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/11/2011 M59.00 MPH PLATTE WY DEPT OF HIGHWAYS
1230 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/12/2011 M63.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 44 MPH
1231 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/12/2011 M42.00 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 53 MPH
&&
GCLAYCOMLocal storm report, Feb 12, 2:06 AM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
206 AM MST SAT FEB 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HIGH SUST WINDS BUFORD 41.11N 105.30W
02/12/2011 M40.00 MPH ALBANY WY MESONET
BUFORD UPR SITE.
0145 AM NON-TSTM WND GST 4 ESE I-80 EXIT 345 41.08N 105.04W
02/12/2011 M62.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE. SUSTAINED WINDS 49 MPH.
&&
GCLAYCOMLocal storm report, Feb 12, 3:28 AM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
328 AM MST SAT FEB 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM NON-TSTM WND GST 4 ESE I-80 EXIT 345 41.08N 105.04W
02/12/2011 M65.00 MPH LARAMIE WY MESONET
EMKAY UPR SITE
0225 AM HIGH SUST WINDS BUFORD 41.11N 105.30W
02/12/2011 M50.00 MPH ALBANY WY MESONET
BUFORD UPR SITE.
0300 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/12/2011 M42.00 MPH CARBON WY DEPT OF HIGHWAYS
GUSTS TO 52 MPH
0300 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/12/2011 M58.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED WINDS OF 41 MPH.
0312 AM HIGH SUST WINDS VEDAUWOO 41.15N 105.40W
02/12/2011 M43.00 MPH ALBANY WY DEPT OF HIGHWAYS
GUSTS TO 52 MPH.
&&
GCLAYCOMLocal storm report, Feb 12, 3:56 AM MST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
356 AM MST SAT FEB 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/12/2011 M68 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED WINDS OF 48 MPH. GUSTS OF 68 MPH AT 1240 AM,
1245 AM AND 1 AM AS WELL.
&&
GCLAYCOMNearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.